# SDR IPXA2016012898597

- Difficulty date: January 12, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0815515
- Condition: Galled
- Location: Nr 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RIGID CARGO BARRIER WALL SIDE FITTING NR 12 HAS GALLING.  ACCOMPLISHED PERMANENT BLEND REPAIR ON RIGID CARGO BARRIER WALL SIDE FITTING NR 12 IAW EA 011-5310-01-A6060, REV I/R AND EO MD11-5310-59652-A.
